Metrics

From
Initial Value Approach for a Class of Singular Perturbation Problems by P. Padmaja and Y.N. Reddy American Journal of Numerical Analysis. 2015, 3(1), 1-7 doi:10.12691/ajna-3-1-1
Views
25881
Html 25248
Abstract 633
08 January 2015 (publication date) through 21 July 2024 *
9.10 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 20124
PDF2354
Epub1685
XML1963
PPT7881
Figures424
Tables5817
Export: 4173
RIS1338
BibTex1439
Endnote1396
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com